| Model Number |
CS 3801-01 |
| Medical Device Problem Codes |
Material Separation (1562); Unintended Movement (3026)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/31/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
Event or Problem Description
Two locking screws separated postoperatively from the pedicle screws and a revision was done to replace the locking screws.